MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY FLOWGATE2 8F X 85CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY FLOWGATE2 8F X 85CM; CATHETER, PERCUTANEOUS
Model Number 90485
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that after pta was performed, the subject balloon was able to inflate and deflate without any problem during preparation.While the physician attempted to retrieve the subject balloon from the patient's anatomy, the subject balloon would not deflate.However, the physician retrieved the subject balloon to the inguinal region and then removed it along with the sheath.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.The device history record (dhr) confirms that the device met all material, assembly and performance specifications.No visual or functional inspection was performed due to the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that, the subject device was able to inflate and deflate without any problems during preparation.The device was tried to retrieve; however, the balloon did not deflate.As per the additional information, the balloon was inflated successfully during preparation, the device was prepared for use as per the directions for use, the device was confirmed to be in good condition during preparation/prior to use on the patient, continuous flush was set up and maintained throughout the clinical procedure and the patients anatomy was normal.While there are a number of potential causes for the reported issue, because the device was not returned and a review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to this complaint.
 
Event or Problem Description

Brand Name
FLOWGATE2 8F X 85CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
kathirvel s
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12685830
Report Number3012931345-2021-00173
Device Sequence Number13794047
Product Code DQY
UDI-Device Identifier00815742004854
UDI-Public00815742004854
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2023
Device Model Number90485
Device Catalogue Number90485
Device Lot Number0000057012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown